Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 1 (1988)
Bull. Amer. Math. Soc. 18 (1988)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 1 (1988)
Bull. Amer. Math. Soc. 18 (1988)
More Information
Full-text PDF Free Access     Request Permissions
Algebraic surfaces and 4-manifolds: Some conjectures and speculations
Robert Friedman and John W. Morgan.
Bull. Amer. Math. Soc. 18 (1988), 1-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919651
Classical invariant theory and the equivalence problem for particle Lagrangians
Peter J. Olver.
Bull. Amer. Math. Soc. 18 (1988), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919652
Virtual cohomological dimension of mapping class groups of 3-manifolds
Darryl McCullough.
Bull. Amer. Math. Soc. 18 (1988), 27-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919653
Numerical methods for extremal problems in the calculus of variations and optimal control theory
John Gregory.
Bull. Amer. Math. Soc. 18 (1988), 31-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919654
A note on the location of complex zeros of solutions of linear differential equations
Steven B. Bank.
Bull. Amer. Math. Soc. 18 (1988), 35-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919655
Asymptotics of small eigenvalues of Riemann surfaces
Marc Burger.
Bull. Amer. Math. Soc. 18 (1988), 39-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919656
On the 2-decomposition numbers of $Sp( 4,q )$
Donald L. White.
Bull. Amer. Math. Soc. 18 (1988), 41-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919657
Tightly closed ideals
Melvin Hochster and Craig Huneke.
Bull. Amer. Math. Soc. 18 (1988), 45-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919658
On Fourier coefficients of a continuous periodic function of bounded entropy norm
Romuald Dąbrowski.
Bull. Amer. Math. Soc. 18 (1988), 49-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919659
An extension of the Kahane-Khinchine inequality
David C. Ullrich.
Bull. Amer. Math. Soc. 18 (1988), 52-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919660
Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains
Alexander Nagel, Jean-Pierre Rosay, Elias M. Stein and Stephen Wainger.
Bull. Amer. Math. Soc. 18 (1988), 55-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 919661
Erratum
Bull. Amer. Math. Soc. 18 (1988), 115
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Prime numbers and computer methods for factorization, by Hans Riesel.
Reviewer: Carl Pomerance
Bull. Amer. Math. Soc. 18 (1988), 61-65
Review information
Full-text PDF Free Access
Monotone iterative techniques for nonlinear differential equations, by G. S. Ladde, V. Lakshmikantham and A. S. Vatsala.
Reviewer: C. V. Pao
Bull. Amer. Math. Soc. 18 (1988), 65-67
Review information
Full-text PDF Free Access
$K$-theory for operator algebras, by Bruce Blackadar.
Reviewer: Christopher Lance
Bull. Amer. Math. Soc. 18 (1988), 67-73
Review information
Full-text PDF Free Access
Applications of Lie groups to differential equations, by Peter J. Olver.
Reviewer: George W. Bluman
Bull. Amer. Math. Soc. 18 (1988), 73-78
Review information
Full-text PDF Free Access
The geometry of discrete groups, by Alan F. Beardon.
Reviewer: Clifford J. Earle
Bull. Amer. Math. Soc. 18 (1988), 78-80
Review information
Full-text PDF Free Access
Limit theorems for sums of exchangeable random variables, by Robert L. Taylor, Peter Z. Daffer and Ronald F. Patterson.
Reviewer: Henry Teicher
Bull. Amer. Math. Soc. 18 (1988), 80-82
Review information
Full-text PDF Free Access
Projective representations of finite groups, by Gregory Karpilovsky.
Reviewer: William F. Reynolds
Bull. Amer. Math. Soc. 18 (1988), 83-87
Review information
Full-text PDF Free Access
Sobolev spaces, by Vladimir G. Maz′ja.
Reviewer: Lars Inge Hedberg
Bull. Amer. Math. Soc. 18 (1988), 87-88
Review information
Full-text PDF Free Access
Complex cobordism and stable homotopy groups of spheres, by Douglas C. Ravenel.
Reviewer: Peter S. Landweber
Bull. Amer. Math. Soc. 18 (1988), 88-91
Review information
Full-text PDF Free Access
Geometric theory of foliations, by César Camacho and Alcides Lins Neto.
Reviewer: Joseph F. Plante
Bull. Amer. Math. Soc. 18 (1988), 92-97
Review information
Full-text PDF Free Access
Symplectic techniques in physics, by Victor Guillemin and Shlomo Sternberg.
Reviewer: J. J. Duistermaat
Bull. Amer. Math. Soc. 18 (1988), 97-100
Review information
Full-text PDF Free Access
Semigroups of linear operators and applications, by Jerome A. Goldstein.
Reviewer: Ola Bratteli
Bull. Amer. Math. Soc. 18 (1988), 100-103
Review information
Full-text PDF Free Access
Foundations of algebraic analysis, by Masaki Kashiwara, Takahiro Kawai and Tatsuo Kimura.
Reviewer: J. L. Brylinsky
Bull. Amer. Math. Soc. 18 (1988), 104-108
Review information
Full-text PDF Free Access
Recursively enumerable sets and degrees: A study of computable functions and computably generated sets, by Robert I. Soare.
Reviewer: Marian Boykan Pour-El
Bull. Amer. Math. Soc. 18 (1988), 108-112
Review information
Full-text PDF Free Access
Modern geometry—methods and applications. Part II, The geometry and topology of manifolds, by B. A. Dubrovin, A. T. Fomenko and S. P. Novikov.
Reviewer: Melvyn S. Berger
Bull. Amer. Math. Soc. 18 (1988), 112-114
Review information
Full-text PDF Free Access